Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Patterns in treeshelves

Abstract : We study the distribution and the popularity of left children on sets of treeshelves avoiding a pattern of size three. (Treeshelves are ordered binary increasing trees where every child is connected to its parent by a left or a right link.) The considered patterns are sub-treeshelves, and for each such a pattern we provide exponential generating function for the corresponding distribution and popularity. Finally, we present constructive bijections between treeshelves avoiding a pattern of size three and some classes of simpler combinatorial objects.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01588383
Contributeur : Le2i - Université de Bourgogne <>
Soumis le : vendredi 15 septembre 2017 - 15:45:56
Dernière modification le : vendredi 17 juillet 2020 - 14:59:05

Identifiants

Citation

Jean-Luc Baril, Sergey Kirgizov, Vincent Vajnovszki. Patterns in treeshelves. Discrete Mathematics, Elsevier, 2017, 340 (12), pp.2946 - 2954. ⟨10.1016/j.disc.2017.07.021⟩. ⟨hal-01588383⟩

Partager

Métriques

Consultations de la notice

248